# SDR AALA200802522

- Difficulty date: November 13, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 52,891 hours
- Engine: Rroyce RB211535E4
- Engine time: 11,307 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DFW INFLIGHT - AT CRUISE NR 2 ENGINE VIBRATIONS WERE ABOVE 2.0.  FLUX BETWEEN 3.0 AND 1.6. CREW SHUT DOWN ENGINE.  LANDED DFW WITHOUT INCIDENT.  COMPRESSOR AND TURBINE BLADES CHECKED OKAY.  REPLACED NR 2 ENGINE ON 14 NOV AT DFW DUE TO VIBRATIONS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
